# SDR QXEA2012031800228

- Difficulty date: March 18, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 7,701 hours, 8,492 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: VAC0253
- Condition: Corroded
- Location: Nr 1 Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE NR 2 BRAKE, FOUND LIFTING PAINT AND CORROSION ON THE NR 1 MLG INBD AXLE.  REPLACED THE AXLE IAW AMM 32-11-04-400-801.  RETURNED TO SERVICE.
